Shadows of infinities

Tuomo Kuusi, Peter Lindqvist, Mikko Parviainen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalAnnali di Matematica Pura ed Applicata
Volume195
Issue number4
Pages (from-to)1185-1206
Number of pages22
ISSN0373-3114
DOIs
Publication statusPublished - Aug 2016
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Friendly giant
  • Integrability
  • p-superparabolic functions
  • Quasilinear parabolic equation
  • Summability
  • Unbounded supersolutions
  • Viscosity supersolutions
  • NONLINEAR PARABOLIC EQUATIONS
  • SEMICONTINUOUS SUPERSOLUTIONS
  • WEAK SUPERSOLUTIONS

Cite this